# SDR AALA20111005JFK02

- Difficulty date: October 5, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- Aircraft time: 91,080 hours, 18,350 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED LEFT ENGINE DRIVE LIGHT ILLUMINATED ON TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  DEFERRED NUMBER 1 GENERATOR PER MEL. REPLACED LEFT INTEGRATED DRIVE GENERATOR AT AFW ON 10/05/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
